EuCARD-2 WP12: 2nd Annual Meeting at DESY

Europe/Zurich
Seminar room 1 (Building 1)

Seminar room 1

Building 1

Description

        Welcome to the 2nd Annual Meeting at DESY

 

Following our successful First Annual WP12 Meeting at CEA Saclay in April 2014, welcome to our 2nd Annual Meeting of the EuCARD-2 WP12 – Innovative Radio Frequency (RF) Technologies – to be held over 8-9 April 2015 at DESY, Hamburg, where we will review the status of the R&D work for the following task activities:

  • Thin films
  • Normal Conducting High Gradient Cavities
  • SRF HOM Beam Diagnostics
  • RF photocathodes

All members and associates are welcome to participate.

Group photo
Participants
  • Amos Dexter
  • Antoine Mollard
  • Boris Militsyn
  • Claire Antoine
  • Denis Kostin
  • Guillaume Jonathan Rosaz
  • Jerzy Lorkiewicz
  • Jochen Teichert
  • Juliette PLOUIN
  • liangliang shi
  • Martin Leich
  • Matthieu Benz
  • Micha Dehler
  • NAVNEETA KATYAN ANSARI
  • Nicoleta Baboi
  • Oliver Kugeler
  • Peter Mcintosh
  • Robert Nietubyć
  • Roger Jones
  • Rong Xiang
  • Shokrollah Karimian
  • Sonal Mistry
  • Thomas Flisgen
  • Thomas Wamsat
  • Ursula Prof. Dr. van Rienen
  • Walter Wuensch
  • WEISS François
  • Wednesday, April 8
    • 8:15 AM 8:30 AM
      Registration 15m Seminar room 1

      Seminar room 1

      Building 1

    • 8:30 AM 8:40 AM
      Welcome 10m Seminar room 1

      Seminar room 1

      Building 1

      Speaker: Reinhard Brinkmann (DESY)
    • 8:40 AM 9:10 AM
      Task 12.1 Management & Coordination Seminar room 1

      Seminar room 1

      Building 1

      Convener: Peter Mcintosh (CERN - FP/PI)
      • 8:40 AM
        Task 12.1: WP12 management report 30m
        Speaker: Peter Mcintosh (CERN - FP/PI)
        Slides
    • 9:10 AM 10:50 AM
      Task 12.5 RF Photocathodes Seminar room 1

      Seminar room 1

      Building 1

      Convener: Robert Nietubyc (Institute for Nuclear Studies, Swierk)
      • 9:10 AM
        Task 12.5 Overview 10m
        Speaker: Robert Nietubyc (Institute for Nuclear Studies, Swierk)
        Slides
      • 9:20 AM
        Progress on WP12.5.3 30m
        Speaker: Sonal Mistry (STFC)
        Slides
      • 9:50 AM
        Recent achievements in cathodic arc deposited thin film Pb photocathodes flattening 30m
        Speaker: Jerzy Lorkiewicz (NCBJ)
        Slides
      • 10:20 AM
        Last Pb thin film cathode SRF gun tests 30m
        Speaker: Denis Kostin (DESY)
        Slides
    • 10:50 AM 11:10 AM
      Coffee break 20m Seminar room 1

      Seminar room 1

      Building 1

    • 11:10 AM 12:50 PM
      Task 12.3 NC High Gradient Seminar room 1

      Seminar room 1

      Building 1

      Convener: Walter Wuensch (CERN)
      • 11:10 AM
        Task 12.3 Overview 10m
        Speaker: Walter Wuensch (CERN)
        Slides
      • 11:20 AM
        Phase synchronisation challenges and crab cavity testing (sub-task 12.3.4) 30m
        Speaker: Amos Dexter (Lancaster University)
        Slides
      • 11:50 AM
        News from sub-task 12.3.3 30m
        Speaker: Martin Leich (PSI)
        Slides
      • 12:20 PM
        News from sub-task 12.3.2 30m
        Speaker: Antoine Mollard (CEA)
        Slides
    • 12:50 PM 1:50 PM
      Lunch 1h Seminar room 1

      Seminar room 1

      Building 1

    • 1:50 PM 3:15 PM
      Task 12.4 SRF HOM Seminar room 1

      Seminar room 1

      Building 1

      Convener: Prof. Roger Jones (Univ Manchester/Cockcroft Inst.)
    • 3:15 PM 3:30 PM
      Safety Instructions XFEL tour 15m Seminar room 1

      Seminar room 1

      Building 1

      Speaker: Nicoleta Baboi (DESY)
      Slides
    • 3:30 PM 4:10 PM
      Photo and Coffee break 40m Seminar room 1

      Seminar room 1

      Building 1

    • 4:10 PM 6:00 PM
      XFEL tour 1h 50m Seminar room 1

      Seminar room 1

      Building 1

      Speaker: Nicoleta Baboi (DESY)
    • 6:00 PM 6:05 PM
      Close 5m
      Travel to restaurant
    • 7:15 PM 9:45 PM
      Dinner at Au Quai Restaurant 2h 30m

      http://au-quai.de/

  • Thursday, April 9
    • 9:00 AM 10:40 AM
      Task 12.2 Thin films Seminar room 1

      Seminar room 1

      Building 1

      Convener: Claire Antoine (CEA)
      • 9:00 AM
        Task 12.2 Overview 8m
        Speaker: Claire Antoine (CEA)
        Slides
      • 9:08 AM
        Status of Nb3Deposition at CERN (WP12-2.2) 23m
        Speaker: Guillaume Jonathan Rosaz (CERN)
        Slides
      • 9:31 AM
        Status on ALD deposition of NbN/AlN at Grenoble (WP12-2.2) 23m
        Speaker: Matthieu Benz (INP Grenoble)
        Slides
      • 9:54 AM
        Operation of the quadrupole resonator at HZB (WP12-2.3) 23m
        Speaker: Oliver Kugeler (Helmholtz-Zentrum-Berlin)
        Slides
      • 10:17 AM
        Status on the CEA local magnetometer (WP12-2.3) 23m
        Speaker: Navneeta Katyan (CEA IRFU)
        Slides
    • 10:40 AM 11:10 AM
      Coffee break 30m Seminar room 1

      Seminar room 1

      Building 1

    • 11:10 AM 12:25 PM
      Discussion and Closeout Seminar room 1

      Seminar room 1

      Building 1

      • 11:10 AM
        Steps to increase collaborative efforts across task activities (discussion) 1h
        Speaker: Peter Mcintosh (CERN - FP/PI)
        Slides
      • 12:10 PM
        Meeting Closeout 15m
        Speaker: Peter Mcintosh (CERN - FP/PI)
        Slides
    • 12:25 PM 1:25 PM
      Lunch 1h Seminar room 1

      Seminar room 1

      Building 1

    • 1:25 PM 2:25 PM
      Steering Committee Meeting 1h Seminar room 1

      Seminar room 1

      Building 1

      Speaker: Peter Mcintosh (CERN - FP/PI)
    • 2:25 PM 2:30 PM
      Meeting Close 5m Seminar room 1

      Seminar room 1

      Building 1

    • 2:30 PM 2:50 PM
      Coffee break 20m Seminar room 1

      Seminar room 1

      Building 1